On strategy-proofness and semilattice single-peakedness
Agustín Bonifacio and
Jordi Masso
Games and Economic Behavior, 2020, vol. 124, issue C, 219-238
Abstract:
We study social choice rules defined on the domain of semilattice single-peaked preferences. Semilattice single-peakedness has been identified as the condition that a set of preferences must satisfy so that the set can be the domain of a strategy-proof, tops-only, anonymous and unanimous rule. We characterize the class of all such rules on that domain and show that they are deeply related to the supremum of the underlying semilattice structure.
Keywords: Strategy-proofness; Unanimity; Anonymity; Tops-onlyness; Single-peakedness (search for similar items in EconPapers)
JEL-codes: D71 (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0899825620301202
Full text for ScienceDirect subscribers only
Related works:
Working Paper: On strategy-proofness and semilattice single-peakedness (2019) 
Working Paper: On Strategy-Proofness and Semilattice Single-Peakedness (2019) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:gamebe:v:124:y:2020:i:c:p:219-238
DOI: 10.1016/j.geb.2020.08.005
Access Statistics for this article
Games and Economic Behavior is currently edited by E. Kalai
More articles in Games and Economic Behavior from Elsevier
Bibliographic data for series maintained by Catherine Liu ().